MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM CRSE DMND ROUND, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM CRSE DMND ROUND, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8450012040DC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility sent the device to the manufacturer for service evaluation.A fractured cutting accessory was observed in the device upon initial receipt at the manufacturer facility.No medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
D4: udi is unknown as the catalog/lot number was not reported.H6: a follow up report will be filed once the quality investigation is complete.
 
Additional Manufacturer Narrative
D4: part number identified d4: full udi is not available due to missing lot number.B5: added additional event details h2: device evaluated h6: the quality investigation is complete.
 
Event or Problem Description
The user facility sent the device to the manufacturer for service evaluation.A stuck and fractured cutting accessory was observed in the device upon initial receipt at the manufacturer facility.No medical intervention or adverse consequences were reported.

Brand Name
4.0MM CRSE DMND ROUND, 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key21082745
Report Number3015967359-2025-00017
Device Sequence Number6832347
Product Code HBE
UDI-Device Identifier07613327096859
UDI-Public(01)07613327096859
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8450012040DC
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALOG #5407120950A, SERIAL # (B)(6).
Patient SexUnknown